Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What should I do to remove pimple scars on face?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1984
Answered : 1309 Questions
Dear sir,
Whatt can be done to remove pimple scars on face
Posted Tue, 14 May 2013 in Ayurveda
Answered by Dr. Rajesh Lakhanpaul 10 hours later

The scars of acne usually cause concern as they tend to interrupt the smooth shine of glowing face and cause a bit of let down feeling. Many a times they are the result of squeezing or time and again touching the affected area leading to secondary infection which later gets cured but leaves a scar. The scar can be either a discoloration or giving a feeling of slightly dented skin. To get rid of these scar there is a home remedy mix turmeric XXXXXXX and malka masur pulse. Make a very fine powder of it and then add a few drops of fresh milk in it and make a paste. Apply this for 20 to 30 minutes a day and then wash with tepid water.

Amongst medicines Apkre ointment to be applied locally and gandhak rasyan internally will help. Remaining happy and optimistic is basic need.

Wish you best of health.
Dr.Rajesh Lakhanpaul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor